# SDR IXXA9700109

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 2610338
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LONGERON 27 LEFT, SPLICE FITTING WITH CORROSION BETWEEN FUSELAGE STATION 600 AND 620.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF NEW FITTING IN ACCORDANCE WITH DER APPROVED DRAWING 853-212-97 AND ENGINEERING ORDER 53-DC8-725.
